skin-hair-icon
Itching on face
Using Beta gc ointment since two years as my doctor recommended to use it for itching on my face and due to pimples I m using the tube once in 8-10. need to stop the use bt after every 8-10 days small pimple (kind of exactly dont no) popped up and itching starts. now the tube is nt available in the market, what to do
347 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Deepa Kanchankoti
Dermatologist 17 yrs exp Mumbai
I would like you to share the contents of beta gc cream. Without that it is difficult to pinpoint the reason. Looks like you have over used that cream.. please do not use that any more.. take tablet teczine 5 mg at night after meals to stop itching. Apply moisturiser like cetaphil DAM lotion 3 to 4 times. This will give soothing effect. For further treatment you must send your photgraph and contents of cream that you used.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.